# SDR 07FDEA01570

- Difficulty date: April 24, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,592 hours, 11,860 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FOLDING NOSE, KRUEGER FLAP RT.  REPAIR PERFORMED BY FILLING THE DENT IAW SRM 51-73-10, APPROVED BY EA 6-5745-99186 AND RAS/SA/040/2006 ISSUE "A".
